# SDR CAL950104

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0397 - EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE IN FIRST CLASS SECTION OF CABIN DURING A PRE-FLIGHT CHECK.  MAINTENANCE FOUND WIRING TO BATTERY PACK CUT UNDER LT FIRST CLASS SEATS AND 3 BLOWN FUSES.  THE WIRING WAS REPAIRED AND THE THREE FUSES WERE REPLACED.  OPERATION OF THE EMERGENCY AISLE PATH LIGHTING IN FIRST CLASS CABIN WAS RESTORED.  (X)
